Generalizations of theorems of Fuller

Access this Article

Search this Article

Author(s)

Journal

  • Osaka Journal of Mathematics

    Osaka Journal of Mathematics 34(3), 689-701, 1997-09

    Osaka University and Osaka City University, Departments of Mathematics

Cited by:  1

Codes

  • NII Article ID (NAID)
    110000024602
  • NII NACSIS-CAT ID (NCID)
    AA00765910
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    0030-6126
  • Data Source
    CJPref  NII-ELS  IR 
Page Top